# SDR S2YA950016

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118SK
- Make and model: Beech 1900D
- Aircraft serial: UE108
- System (JASC): 2720 · Rudder Control System
- Part: Boost System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL OF FLIGHT NR 1120 THE CREW FELT LEFT RUDDER DEFLECTION AND VERIFIED THE RUDDER BOOST SYSTEM WAS MALFUNCTIONING.  THEY ABORTED TAKEOFF, RETURNED TO MKE AND MAINTENANCE DEFERRED THE SYSTEM.  SUBMITTER STATES, CONTACTED OPERATOR THIS WAS NOT A FULL DEFLECTION.  (M)
